f you have signs of an allergic reaction to azithromycin: (hives, difficult breathing, swelling in your face or throat) or a severe skin reaction (fever, sore throat, burning in your eyes, skin pain, red or purple skin rash that spreads and causes blistering and peeling).
Seek medical treatment if you have a serious drug reaction that can affect many parts of your body. Symptoms may include: skin rash, fever, swollen glands, flu-like symptoms, muscle aches, severe weakness, unusual bruising, or yellowing of your skin or eyes. This reaction may occur several weeks after you began using azithromycin.
Viewing 2 posts - 1 through 2 (of 2 total)
You must be logged in to reply to this topic.
Spread the dental information
*World Dental Network helps dental students, dental professions, oral physician and researchers to feel at home abroad, meet dental students, dental professions and researchers and find information about their new clinical or research environment.